Lectures on hyperbolic geometry R Benedetti, C Petronio Springer Science & Business Media, 1992 | 1297 | 1992 |
An exposition of Poincaré's polyhedron theorem DBA Epstein, C Petronio L'Enseignement Mathématique 40, 113-170, 1994 | 144 | 1994 |
Branched standard spines of 3-manifolds R Benedetti, C Petronio Springer, 2006 | 102 | 2006 |
Dehn filling of the" magic" 3-manifold B Martelli, C Petronio arXiv preprint math/0204228, 2002 | 91 | 2002 |
Feynman diagrams of generalized matrix models and the associated manifolds in dimension four R De Pietri, C Petronio Journal of Mathematical Physics 41 (10), 6671-6688, 2000 | 88 | 2000 |
Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem C Petronio, J Porti arXiv preprint math/9901045, 1999 | 79 | 1999 |
Complexity and Heegaard genus of an infinite class of compact 3-manifolds R Frigerio, B Martelli, C Petronio Pacific journal of mathematics 210 (2), 283-297, 2003 | 73 | 2003 |
Three-manifolds having complexity at most 9 B Martelli, C Petronio Experimental Mathematics 10 (2), 207-236, 2001 | 69 | 2001 |
On the existence of branched coverings between surfaces with prescribed branch data, I E Pervova, C Petronio Algebraic & Geometric Topology 6 (4), 1957-1985, 2006 | 66 | 2006 |
Small hyperbolic 3-manifolds with geodesic boundary R Frigerio, B Martelli, C Petronio Experimental Mathematics 13 (2), 171-184, 2004 | 58 | 2004 |
A finite graphic calculus for 3-manifolds R Benedetti, C Petronio manuscripta mathematica 88 (1), 291-310, 1995 | 57 | 1995 |
Two-sided asymptotic bounds for the complexity of some closed hyperbolic three-manifolds S Matveev, C Petronio, A Vesnin Journal of the Australian Mathematical Society 86 (2), 205-219, 2009 | 48 | 2009 |
Construction and recognition of hyperbolic 3-manifolds with geodesic boundary R Frigerio, C Petronio Transactions of the American Mathematical Society 356 (8), 3243-3282, 2004 | 48 | 2004 |
Dehn filling of cusped hyperbolic 3-manifolds with geodesic boundary R Frigerio, B Martelli, C Petronio Journal of Differential Geometry 64 (3), 425-455, 2003 | 46 | 2003 |
Complexity of geometric three-manifolds B Martelli, C Petronio Geometriae Dedicata 108, 15-69, 2004 | 43 | 2004 |
Two-sided bounds for the complexity of cyclic branched coverings of two-bridge links C Petronio, A Vesnin | 40 | 2009 |
ON ROBERTS’PROOF OF THE TURAEV-WALKER THEOREM R Benedetti, C Petronio Journal of Knot Theory and its Ramifications 5 (04), 427-439, 1996 | 38 | 1996 |
Partially flat ideal triangulations of cusped hyperbolic 3-manifolds C Petronio, JR Weeks | 31 | 2000 |
Triangulations of 3-manifolds, hyperbolic relative handlebodies, and Dehn filling F Costantino, R Frigerio, B Martelli, C Petronio Commentarii mathematici helvetici 82 (4), 903-933, 2007 | 30 | 2007 |
Reidemeister–Turaev torsion of 3-dimensional¶ Euler structures with simple boundary tangency¶ and pseudo-Legendrian knots R Benedetti, C Petronio manuscripta mathematica 106, 13-61, 2001 | 30 | 2001 |